# SDR AALA20160928002

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 3,260 hours, 1,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277001
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L2 DOOR SLIDE INADVERTENT DEPLOYED SUCCESSFULLY DURING MAINTENANCE.  DOOR ASSIST ACTUATOR DID NOT ACTIVATE.  REMOVED AND REPLACED ACTUATOR AND SLIDE IAW AMM 52-62-47.
